MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use one resolute integrity drug eluting stent to treat a moderately tortuous and moderately calcified lesion with 80% stenosis located in the proximal lad.There was no damage noted to the device packaging.There were no issues removing the device from the hoop.The device was inspected with no issues.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that the stent failed to cross the lesion and when taken out to use a guide liner the stent was noted to be deformed.Another resolute integrity of the same size was then used.Patient status is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: kinks were evident on the hypotube from 52cm to 132cm proximal to the distal tip.The stent was positioned on the balloon between the marker bands but not meeting spec due to the deformation of stent struts.Deformation was evident to the 18th distal stent wraps with struts raised and stretched.Deformation was evident to the distal tip.The inner lumen patency could not be verified with a 0.015 inch mandrel most likely due to hardened blood.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7599984
Report Number9612164-2018-01445
Device Sequence Number1623288
Product Code NIQ
UDI-Device Identifier00643169037151
UDI-Public00643169037151
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2019
Device Catalogue NumberRSINT30018UX
Device Lot Number0008782074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1